# SDR FDEA202108122003

- Difficulty date: August 12, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N895FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41749
- Aircraft time: 30,593 hours, 5,162 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W11811
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LARGE CARGO DOOR INNER UPPER SKIN CRACK AT STA 1718.   AFT LARGE CARGO DOOR AT STA 1718 INNER UPPER CRACKED SKIN REPAIRED AS PER   EA G-5232-T0363395 P1 . TITLE: DOORS -AFT CARGO COMP DOOR -PUNCTURE ON LOWER   AFTER CARGO DOOR UPPER BEAM WEB AT STA 1700. THIS IS A CATEGORY B MAJOR REPAIR.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REF TO WRI:52328294 FOR WORK DETAILS.
